# SDR CHQA200800054

- Difficulty date: March 17, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N260SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145128
- Aircraft time: 21,839 hours, 17,320 cycles
- Engine: Allsn AE3007A
- Engine time: 15,913 hours, 13,065 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 00629
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 18,269 hours, 13,886 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE TO ATL - DURING FLIGHT, THE AIRCRAFT CABIN WOULD NOT PRESSURIZE FULLY.  THE CREW DROPPED BELOW 10,000 FT AND USED THE PRESSURE DUMP TO RELEASE REMAINING PRESSURE AND RETURNED TO CLE.  MAINTENANCE TROUBLESHOT THE PRESSURIZATION SYSTEM AND FOUND THE DIGITAL PRESSURE CONTROLLER MALFUNCTIONING AND REPLACED IT.  AFTER REPLACING THE DIGITAL PRESSURE CONTROLLER, THE PRESSURIZATION SYSTEM OPERATED NORMALLY
